Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 53, NWS Houston/Galveston, TX

May 24, 2021Lavaca County, Texas

NWS Houston/Galveston, TX issued this river flood warning at May 24, 2021, 9:28 AM CDT for Lavaca County, Texas. It took effect at May 24, 2021, 4:20 PM CDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
May 24, 2021, 9:28 AM CDT (14:28 UTC)
In effect from
May 24, 2021, 4:20 PM CDT
Expired
May 25, 2021, 4:00 PM CDT
In force
24 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
Minor

County Lavaca County, TX

The radar

The Austin/San Antonio radar (KEWX), 122 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Navidad River at Sublime (SBMT2). The gauge peaked at 23.21 ft at May 24, 2021, 4:00 PM CDT.

actionminormoderatemajor15202505/2405/2505/26
Action stage
20 ft
Minor stage
24 ft
Moderate stage
25 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08164300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

196 
WGUS44 KHGX 241428
FLWHGX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Houston/Galveston TX
928 AM CDT Mon May 24 2021

...The National Weather Service in Houston/Galveston TX has issued a 
Flood Warning for the following rivers in Texas...

  Navidad River at Sublime affecting Lavaca County.

For the Navidad River...including Sublime, Speaks, Morales, Strane 
Park...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along these streams should keep alert to 
rising water and take all precautions to protect their property. Do 
not drive or walk into flooded areas the depth and water velocity 
could be too great for you to cross safely. Motorists should avoid 
any water covered roads and find an alternate route. Livestock and 
equipment should be removed from the flood plain immediately. Stay 
tuned to NOAA Weather radio or other news sources for further 
updates.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 930 PM CDT.

&&


TXC285-250230-
/O.NEW.KHGX.FL.W.0053.210524T2120Z-210525T2100Z/
/SBMT2.1.ER.210524T2120Z.210525T0000Z.210525T0900Z.NO/
928 AM CDT Mon May 24 2021

The National Weather Service in League City has issued a

* Flood Warning for
  the Navidad River at Sublime.
* From this afternoon to Tuesday afternoon.
* At 9:00 AM CDT Monday the stage was 22.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this afternoon to a crest of 24.4 feet this evening. It will then 
  fall below flood stage late tonight.
* Impact...At 24.0 feet, Minor lowland flooding begins making 
  secondary roads and low bridges near the river dangerous. 
  Livestock and equipment should be removed from flood prone areas.
* Flood History...This crest compares to a previous crest of 24.8 
  feet on 05/15/2004.


&&

LAT...LON 2957 9678 2946 9676 2937 9669 2937 9681
      2946 9686 2957 9688

$$
1 follow-up statement
023 
WGUS84 KHGX 251121
FLSHGX

Flood Statement
National Weather Service Houston/Galveston TX
621 AM CDT Tue May 25 2021

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Sandy Creek near Cordele affecting Wharton, Jackson and Colorado 
  Counties.

  Navidad River at Sublime affecting Lavaca County.

...The Flood Warning continues for the following rivers in Texas...

  Trinity River at Riverside affecting Walker, San Jacinto, Polk 
  and Trinity Counties.

  Trinity River at Liberty affecting Liberty County.

  Trinity River near Moss Bluff affecting Chambers and Liberty 
  Counties.

  Menard Creek near Rye affecting Polk, Hardin and Liberty Counties.

  East Fork San Jacinto near New Caney affecting Harris, Liberty 
  and Montgomery Counties.

  San Bernard River near Sweeny affecting Brazoria County.

  San Bernard River near Boling affecting Wharton, Fort Bend and 
  Brazoria Counties.

  San Bernard River Near East Bernard affecting Wharton, Fort Bend, 
  Austin and Colorado Counties.

  Navidad River at Strane Park affecting Jackson County.

  Lavaca River near Edna affecting Jackson County.

For the Trinity River...including Crockett, Riverside, Goodrich, 
Romayor, Liberty, Moss Bluff...Moderate flooding is forecast.
For the Menard Creek...including Rye...Minor flooding is forecast.
For the East Fork San Jacinto River...including New Caney, 
Cleveland...Minor flooding is forecast.
For the San Bernard River...including East Bernard, Sweeny, Boling...
Moderate flooding is forecast.
For the Navidad River...including Sublime, Speaks, Morales, Strane 
Park...Minor flooding is forecast.
For the Lavaca River...including Komensky, Breslau, Hallettsville, 
Edna...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along these streams should keep alert to 
rising water and take all precautions to protect their property. Do 
not drive or walk into flooded areas the depth and water velocity 
could be too great for you to cross safely. Motorists should avoid 
any water covered roads and find an alternate route. Livestock and 
equipment should be removed from the flood plain immediately. Stay 
tuned to NOAA Weather radio or other news sources for further 
updates.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this morning by 930 AM CDT.

&&


TXC285-251230-
/O.CAN.KHGX.FL.W.0053.000000T0000Z-210525T1121Z/
/SBMT2.1.ER.210524T2120Z.210525T0000Z.210525T0900Z.NO/
621 AM CDT Tue May 25 2021

...The Flood Warning for the Navidad River at Sublime has been 
cancelled...

The Flood Warning is cancelled for
  the Navidad River at Sublime.
* At 6:00 AM CDT Tuesday the stage was 21.7 feet.
* Forecast...The river is no longer expected to flood and is 
  expected to fall to 8.4 feet Saturday evening.


&&

LAT...LON 2957 9678 2946 9676 2937 9669 2937 9681
      2946 9686 2957 9688

$$

TXC089-239-481-251230-
/O.CAN.KHGX.FL.W.0052.210525T1930Z-210525T1121Z/
/CODT2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
621 AM CDT Tue May 25 2021

...The Flood Warning for the Sandy Creek near Cordele has been 
cancelled...

The Flood Warning is cancelled for
  the Sandy Creek near Cordele.
* At 5:15 AM CDT Tuesday the stage was 13.7 feet.
* Forecast...The river is no longer expected to flood and is 
  expected to rise to a crest of 13.8 feet this morning.


&&

LAT...LON 2925 9644 2916 9649 2906 9652 2906 9662
      2916 9659 2925 9654

$$

TXC199-291-373-252330-
/O.CON.KHGX.FL.W.0054.000000T0000Z-210528T0224Z/
/RYET2.1.ER.210525T0006Z.210526T1200Z.210527T2024Z.NO/
621 AM CDT Tue May 25 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Menard Creek near Rye.
* Until Thursday evening.
* At 5:15 AM CDT Tuesday the stage was 21.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 5:15 AM CDT Tuesday was 21.8 feet.
* Forecast...The river is expected to rise to a crest of 21.8 feet 
  tomorrow morning. It will then fall below flood stage Thursday 
  afternoon.
* Impact...At 23.0 feet, Moderate lowland flooding begins as low 
  lying areas along the creek are inundated.
* Flood History...This crest compares to a previous crest of 21.8 
  feet on 06/18/2015.


&&

LAT...LON 3056 9464 3049 9475 3042 9472 3044 9483
      3053 9486 3056 9475

$$

TXC201-291-339-252330-
/O.CON.KHGX.FL.W.0044.000000T0000Z-210529T1200Z/
/NCET2.1.ER.210521T0147Z.210522T0700Z.210529T0000Z.NO/
621 AM CDT Tue May 25 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the East Fork San Jacinto near New Caney.
* Until Saturday morning.
* At 6:00 AM CDT Tuesday the stage was 60.5 feet.
* Flood stage is 58.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 6:00 AM CDT Tuesday was 61.1 feet.
* Forecast...The river will rise to 60.7 feet this morning. It will 
  remain near this stage for the next couple of days. It will then 
  fall below flood stage late Friday evening.
* Impact...At 58.0 feet, Minor lowland flooding begins in the 
  vicinity of the gage with minor roads such as Chinquapin and 
  Riverside Roads beginning to flood.
* Flood History...This crest compares to a previous crest of 60.7 
  feet on 02/28/2018.

&&


  Fld   Observed           Forecasts (7 am CDT)
Location             Stg   Stg   Day/Time     Wed   Thu   Fri

East Fork San Jacinto
New Caney            58.0  60.5  Tue 6 am CDT 60.5  59.6  58.5





&&

LAT...LON 3024 9515 3024 9504 3007 9510 3007 9520
      3014 9517

$$

TXC239-252330-
/O.CON.KHGX.FL.W.0037.000000T0000Z-210528T0712Z/
/EDNT2.1.ER.210519T0931Z.210526T0600Z.210527T1912Z.NO/
621 AM CDT Tue May 25 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Lavaca River near Edna.
* Until late Thursday night.
* At 5:15 AM CDT Tuesday the stage was 23.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 5:15 AM CDT Tuesday was 23.6 feet.
* Forecast...The river is expected to rise to a crest of 23.9 feet 
  just after midnight tonight. It will then fall below flood stage 
  early Thursday afternoon.
* Impact...At 23.0 feet, Flooding along the Lavaca River reaches 
  hundreds of yards into the lower floodplain backing up sloughs and 
  low areas. Minor roads and near the river flood and livestock are 
  isolated.
* Flood History...This crest compares to a previous crest of 23.9 
  feet on 07/13/1939.

&&


            Fld   Observed           Forecasts (7 am CDT)     
Location    Stg   Stg   Day/Time     Wed   Thu   Fri          

Lavaca River
Edna        21.0  23.5  Tue 5 am CDT 23.8  22.1  17.2         





&&

LAT...LON 2908 9675 2908 9664 2886 9654 2886 9674

$$

TXC239-252330-
/O.CON.KHGX.FL.W.0033.000000T0000Z-210526T2120Z/
/LSNT2.1.ER.210519T0912Z.210522T2100Z.210526T0920Z.NO/
621 AM CDT Tue May 25 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Navidad River at Strane Park.
* Until Wednesday afternoon.
* At 5:15 AM CDT Tuesday the stage was 25.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 5:15 AM CDT Tuesday was 25.5 feet.
* Forecast...The river is expected to rise to a crest of 25.6 feet 
  this morning. It will then fall below flood stage late tonight.
* Impact...At 26.0 feet, Moderate lowland flooding begins 
  threatening livestock and property in the river channel. The right 
  approach to the County Road 401 bridge is closed making travel 
  difficult.
* Flood History...This crest compares to a previous crest of 25.6 
  feet on 01/17/2010.

&&


             Fld   Observed           Forecasts (7 am CDT)     
Location     Stg   Stg   Day/Time     Wed   Thu   Fri          

Navidad River
Strane Park  24.0  25.5  Tue 5 am CDT 23.6  18.6  13.8         





&&

LAT...LON 2909 9665 2901 9649 2901 9662 2909 9675

$$

TXC373-407-455-471-252330-
/O.CON.KHGX.FL.W.0031.000000T0000Z-000000T0000Z/
/RVRT2.1.ER.210519T0850Z.210523T1200Z.000000T0000Z.NO/
621 AM CDT Tue May 25 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Trinity River at Riverside.
* Until further notice.
* At 5:30 AM CDT Tuesday the stage was 135.1 feet.
* Flood stage is 133.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 5:30 AM CDT Tuesday was 135.2 feet.
* Forecast...The river is expected to remain steady above flood 
  stage at 135.0 feet.
* Impact...At 135.0 feet, Minor lowland flooding continues as 
  significant backwater up Thomas Lake floods the lowest areas in 
  the Green Rich Shore Subdivision in Walker County with the boat 
  ramp completely inundated. The lowest lying areas in the Deep 
  River Plantation Subdivision and FM 980 northwest of Riverside are 
  threatened.
* Flood History...This crest compares to a previous crest of 135.1 
  feet on 10/30/2009.

&&


             Fld   Observed           Forecasts (7 am CDT)     
Location     Stg   Stg   Day/Time     Wed   Thu   Fri          

Trinity River
Riverside    133.5 135.1 Tue 5 am CDT 135.0 135.0 134.9        





&&

LAT...LON 3097 9584 3096 9562 3093 9528 3082 9528
      3087 9562 3088 9584

$$

TXC039-252330-
/O.CON.KHGX.FL.W.0030.000000T0000Z-000000T0000Z/
/OCNT2.2.ER.210519T0439Z.210520T1515Z.000000T0000Z.NO/
621 AM CDT Tue May 25 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the San Bernard River near Sweeny.
* Until further notice.
* At 5:45 AM CDT Tuesday the stage was 12.8 feet.
* Flood stage is 7.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 5:45 AM CDT Tuesday was 12.8 feet.
* Forecast...The river is expected to rise to a crest of 13.9 feet 
  this afternoon.
* Impact...At 13.0 feet, Water is within 5 feet of the top of the 
  dock at the Phillips Terminal near Sweeny. Tugs can not push 
  barges upstream and are unable to dock and there is widespread 
  inundation of the floodplain.
* Flood History...This crest compares to a previous crest of 15.8 
  feet on 05/12/2019.

&&


                 Fld   Observed           Forecasts (7 am CDT)     
Location         Stg   Stg   Day/Time     Wed   Thu   Fri          

San Bernard River
Sweeny           7.0   12.8  Tue 5 am CDT 13.1  10.8  8.6          





&&

LAT...LON 2913 9566 2902 9554 2888 9543 2888 9553
      2902 9565 2913 9577

$$

TXC039-157-481-252330-
/O.CON.KHGX.FL.W.0028.000000T0000Z-210530T1030Z/
/BOLT2.2.ER.210518T1218Z.210525T1200Z.210529T2230Z.NO/
621 AM CDT Tue May 25 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the San Bernard River near Boling.
* Until late Saturday night.
* At 6:01 AM CDT Tuesday the stage was 24.0 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 6:01 AM CDT Tuesday was 24.6 feet.
* Forecast...The river is expected to rise to a crest of 24.9 feet 
  this morning. It will then fall below flood stage Saturday 
  afternoon.
* Impact...At 22.0 feet, Moderate lowland flooding begins upstream 
  from the gage with significant backwater flooding up Peach Creek 
  in Wharton County inundating low lying areas. Minor backwater 
  flooding up Snake Creek in Fort Bend County begins.
* Flood History...This crest compares to a previous crest of 24.5 
  feet on 12/09/2018.

&&


                 Fld   Observed           Forecasts (7 am CDT)     
Location         Stg   Stg   Day/Time     Wed   Thu   Fri          

San Bernard River
Boling           18.0  24.0  Tue 6 am CDT 23.6  21.4  19.7         





&&

LAT...LON 2940 9592 2930 9584 2913 9566 2913 9577
      2930 9595 2940 9605

$$

TXC291-252330-
/O.CON.KHGX.FL.W.0027.000000T0000Z-000000T0000Z/
/LBYT2.2.ER.210517T2322Z.210527T0000Z.000000T0000Z.NO/
621 AM CDT Tue May 25 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Trinity River at Liberty.
* Until further notice.
* At 5:15 AM CDT Tuesday the stage was 28.3 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 5:15 AM CDT Tuesday was 28.4 feet.
* Forecast...The river is expected to rise to a crest of 28.6 feet 
  tomorrow evening.
* Impact...At 29.0 feet, Major lowland flooding begins as homes in 
  several subdivisions above Liberty begin flooding. Extensive 
  flooding over much of Liberty County can be expected with each 
  incremental rise in the river.
* Flood History...This crest compares to a previous crest of 28.6 
  feet on 04/14/1968.

&&


             Fld   Observed           Forecasts (7 am CDT)     
Location     Stg   Stg   Day/Time     Wed   Thu   Fri          

Trinity River
Liberty      26.0  28.3  Tue 5 am CDT 28.5  28.6  28.6         





&&

LAT...LON 3027 9475 2996 9470 2996 9487 3027 9489

$$

TXC071-291-252330-
/O.CON.KHGX.FL.W.0021.000000T0000Z-000000T0000Z/
/MBFT2.1.ER.210515T1400Z.210525T1200Z.000000T0000Z.NO/
621 AM CDT Tue May 25 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Trinity River near Moss Bluff.
* Until further notice.
* At 5:30 AM CDT Tuesday the stage was 14.1 feet.
* Flood stage is 12.2 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 5:30 AM CDT Tuesday was 14.2 feet.
* Forecast...The river is expected to rise to a crest of 14.2 feet 
  this morning.
* Impact...At 15.2 feet, Moderate lowland flooding begins in the 
  vicinity of the gage.
* Flood History...This crest compares to a previous crest of 14.2 
  feet on 10/22/1994.

&&


             Fld   Observed           Forecasts (7 am CDT)     
Location     Stg   Stg   Day/Time     Wed   Thu   Fri          

Trinity River
Moss Bluff   12.2  14.1  Tue 5 am CDT 14.2  14.1  14.2         





&&

LAT...LON 2996 9470 2979 9466 2979 9479 2996 9487

$$

TXC015-089-157-481-252330-
/O.CON.KHGX.FL.W.0051.210525T1800Z-210529T1000Z/
/EBBT2.1.ER.210525T1800Z.210527T0600Z.210528T2200Z.UU/
621 AM CDT Tue May 25 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the San Bernard River Near East Bernard.
* From this afternoon to late Friday night.
* At 6:00 AM CDT Tuesday the stage was 16.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 18.2 feet early Thursday morning. It will 
  then fall below flood stage Friday afternoon.
* Impact...At 17.0 feet, Minor lowland flooding begins in the 
  vicinity of the gage with minor roads along the river inundated.  
  Backwater flooding up Britt Branch and Bratcher Slough begins.
* Flood History...This crest compares to a previous crest of 18.2 
  feet on 12/29/2018.

&&


                 Fld   Observed           Forecasts (7 am CDT)     
Location         Stg   Stg   Day/Time     Wed   Thu   Fri          

San Bernard River
East Bernard     17.0  16.4  Tue 6 am CDT 17.8  18.2  17.6         





&&

LAT...LON 2970 9625 2970 9605 2940 9592 2940 9605
      2952 9611

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at May 24, 6:45 AM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, May 24, 6:45 AM CDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
645 AM CDT Mon May 24 2021

.AVIATION [12Z TAF Issuance]...

MVFR conditions will persist through the mid morning with CIGs
bouncing between 1500 to 2500ft. Most of the region should climb
to VFR conditions by this afternoon, but will drop back down to
1500ft tonight. CLL, UTS, and CXO may drop to IFR with CIGs
around 700ft tonight. Scattered showers and thunderstorms will
persist through the afternoon today and return on Tuesday.
Visibilities may be reduced if a moderate to strong thunderstorm
happens to move near a terminal. Southeasterly flow continues
through the period.

Fowler

&&

.PREV DISCUSSION /Issued 322 AM CDT Mon May 24 2021/...

.SHORT TERM [Through Tuesday Night]...

The rainy, dreary conditions continue today as the high pressure
remains over the southeastern US ushering in that moist
southeasterly flow we have been stuck in for the past week or so. A
weak upper level low will move up through the region today
increasing the coverage of showers from south to north through the
morning. The scattered showers today will produce up to another 1 to
2 inches of rain thanks to high PWATs approaching 1.85 to 2". While
the rain rates will not be very high, the ground is very saturated
already due to days of moderate to heavy rainfall. Will leave the
current configuration of the FFA in place with just the southwestern
counties included out through this evening. However, will need to
evaluate later today on whether it needs to be expanded at all
depending on radar trends. Shower activity will diminish overnight
tonight as the upper level low gets absorbed in the flow aloft and
brought to the northeast. However, another shortwave traversing
Texas will be right on its heels bringing another day of scattered
showers on Tuesday. The western half of the region has higher
chances of seeing the showers on Tuesday, partially due to the high
pressure to the east slowly expanding westward. This will increase
subsidence from east to west helping to limit shower formation. Did
continue a slight chance of showers for Tuesday night because even
though there is no forcing mechanism to generate precipitation, the
atmosphere remains well saturated and wouldn't be surprised if an
isolated light shower popped up somewhere.

Afternoon high temperatures today will get to near 80 and then climb
a few degrees into the low 80s on Tuesday. The slight increase in
temperatures is due to less shower coverage. Overnight lows tonight
and Tuesday night will be in the low 70s.

Fowler

.LONG TERM [Wednesday Through Monday]...

The area will have one more chance of showers and thunderstorms on
Wednesday before drier weather makes its return. Wednesday's chances
look to be much lower than what the area has seen in recent days as
high pressure aloft begins to build into the area and moisture levels
begin to decrease. Will carry no rain chances Wednesday night through
Friday as upper ridging takes control and precipitable water values
fall. Our next chance of rain will be mainly diurnally driven on
Saturday afternoon, and Sunday and Monday look to stay dry as all
activity stays well off to our north.

Those that are wishing for warmer temperatures to come back to the
area are in luck. Your wishes will come true with highs in the mid
to upper 80s (and quite possible some 90s here and there) through
almost the entire long term period.  42

.MARINE...

Moderate east to southeast winds and elevated seas will continue,
possibly into Tuesday or Tuesday night. Periods of showers and
thunderstorms are expected to persist through Tuesday night or
Wednesday. Tide levels will remain elevated through most of the
week. A drier weather pattern with weakening winds and gradually
lowering seas will settle into the area for the second half of
the week and stretch on into next weekend.  42

.CLIMATE...

Our recent rainy spell has helped to drop average temperatures so
far this month to near to slightly below normal levels.

Preliminary numbers (May 1-23) show...

CLL's average temperature of 74.5 degrees is 0.7 degrees below normal.
IAH's average temperature of 75.3 degrees is 1.0 degrees below normal.
HOU's average temperature of 76.8 degrees is 0.2 degrees above normal.
GLS's average temperature of 76.5 degrees is 0.8 degrees below normal.

42

&&

.PRELIMINARY POINT TEMPS/POPS...

College Station (CLL)  80  69  83  70  87 /  90  40  70  20  30
Houston (IAH)          80  71  83  72  86 /  70  40  60  20  30
Galveston (GLS)        80  74  81  75  82 /  70  30  40  20  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...

TX...High Rip Current Risk through this evening for the following
     zones: Bolivar Peninsula...Brazoria Islands...Galveston
     Island...Matagorda Islands.

     Flash Flood Watch through this evening for the following zones:
     Coastal Jackson...Coastal Matagorda...Colorado...Inland
     Jackson...Inland Matagorda...Wharton.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION through this evening for the
     following zones: Coastal waters from Freeport to Matagorda
     Ship Channel TX out 20 NM...Coastal waters from High Island
     to Freeport TX out 20 NM...Galveston Bay...Matagorda Bay.

     Small Craft Advisory until 7 AM CDT this morning for the
     following zones: Waters from Freeport to Matagorda Ship
     Channel TX from 20 to 60 NM...Waters from High Island to
     Freeport TX from 20 to 60 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION through this evening for the
     following zones: Waters from Freeport to Matagorda Ship
     Channel TX from 20 to 60 NM...Waters from High Island to
     Freeport TX from 20 to 60 NM.

&&

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 10:07 PM CDTRip Current StatementHGXBrazoria, Galveston, Matagorda65 hr
May 24, 10:19 AM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Harris, Montgomery, Waller116 min
May 24, 11:14 AM CDTAreal Flood AdvisoryHGXHarris, Montgomery3 hr
May 24, 11:40 AM CDTSpecial Marine WarningHGX50 min
May 24, 11:42 AM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston, Harris2 hr
May 24, 12:42 PM CDTFlash Flood WarningHGXHarris, Montgomery3 hr
May 24, 1:54 PM CDTSpecial Weather StatementHGXBrazoria51 min
May 24, 2:50 PM CDTAreal Flood AdvisoryHGXBrazoria115 min
May 24, 3:44 PM CDTAreal Flood WarningHGXBrazoria, Harris2 hr
May 24, 5:47 PM CDTFlash Flood WarningHGXAustin, Colorado, Washington4 hr
May 24, 6:18 PM CDTSpecial Weather StatementHGXAustin42 min

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.